MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INGENUITY ELITE 128
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Hepatitis (1897); Laceration(s) (1946)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that a technician sustained a minor cut while wiping down the mylar ring cover on an ingenuity ct system.Additional information indicated that the technician was cleaning blood from the scanner when they sustained a small percutaneous puncture from the broken mylar.It was confirmed that the exposure involved blood positive for hepatitis c.An attempt was made to obtain the technician¿s post-exposure results; however, the information provided was that the results were ¿positive," without clarification as to whether this referred to the source blood on the mylar ring or the technician¿s own test results.Due to the lack of clarity regarding the test outcome, this event is being reported as a serious injury.
 
Additional Manufacturer Narrative
Philips has started an investigation into this complaint.We will file a follow-up emdr at the completion of the investigation.

Brand Name
INGENUITY CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
john maga
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23760867
Report Number3003768277-2025-015636
Device Sequence Number21365197
Product Code JAK
UDI-Device Identifier00884838059504
UDI-Public(01)00884838059504
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENUITY ELITE 128
Device Catalogue Number728323
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/09/2025
Date Device Manufactured09/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown